# SDR IPXA11M67849

- Difficulty date: June 24, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 68,493 hours, 12,740 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AAA7088U1
- Condition: Cracked
- Location: Fs 1129 L52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, AFTER REMOVAL OF SPLICE FITTING ON LONGERON 52 AT FS 1129/6-73.5 FOUND 2EA CRACKS ON SPLICE FITTING.  R & R SPLICED FITTING ON L52 AT FS1129/6-73.5 REF. SRM 51-33-01 PG 30 AND 45.
